# SDR AALA202408199031

- Difficulty date: August 18, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 88,993 hours, 11,449 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2R AFT EXIT SIGN HAS BULBS BURNT OUT. RELAMP 2R AFT EXIT SIGN. OPERTIONAL TEST GOOD. PER AMM 33-51-05.
